# SDR ASAA2016012414980

- Difficulty date: January 24, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 11,415 hours, 3,665 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT A FMC DISAGREE CAUTION APPEARED.  RUN QRH CHECKLIST SOLVED PROBLEM. ACFT GROUNDED.  PERFORMED FIM 34-61, TASK 835.  NO FAULTS, FOUND SYS CHECKS NORMAL.
